đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Leader Allergy All Day Tablets 30ct

Product image 1
Product image 2

Leader Allergy All Day Tablets 30ct

Cetirizine hydrochloride tablets, 10 mg. Antihistamine. Gluten free. Indoor & outdoor allergies. 24 Hours Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient

$3.46

Original: $9.89

-65%
Leader Allergy All Day Tablets 30ct—

$9.89

$3.46

Product Information

Shipping & Returns

Description

Cetirizine hydrochloride tablets, 10 mg. Antihistamine. Gluten free. Indoor & outdoor allergies. 24 Hours Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient

Leader Allergy All Day Tablets 30ct | Locatel Health & Wellness